# SDR AALA20000061

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 34 To 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CORRODED.  SPLICED IN NEW SECTION PER ESO 30595 DATED 1-5-00 FROM FR 34 TO FR 36.  TST:  3,224.11 HOURS.  CYCLES:  12,979.  (X)
